VOL. 20 · NO. 4 | October, 1968
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 20 (4), (October, 1968)
No abstract available
Articles
Takesi YAMANAKA
J. Math. Soc. Japan 20 (4), 567-579, (October, 1968) DOI: 10.2969/jmsj/02040567
KEYWORDS: 35.37
No abstract available
Mitsuru IKAWA
J. Math. Soc. Japan 20 (4), 580-608, (October, 1968) DOI: 10.2969/jmsj/02040580
KEYWORDS: 35.55
No abstract available
Ken HIROSE
J. Math. Soc. Japan 20 (4), 609-633, (October, 1968) DOI: 10.2969/jmsj/02040609
KEYWORDS: 02.77
No abstract available
Gerald D. LUDDEN
J. Math. Soc. Japan 20 (4), 634-637, (October, 1968) DOI: 10.2969/jmsj/02040634
KEYWORDS: 53.50
No abstract available
Shoshichi KOBAYASHI
J. Math. Soc. Japan 20 (4), 638-642, (October, 1968) DOI: 10.2969/jmsj/02040638
KEYWORDS: 57.60
No abstract available
Brian SMYTH
J. Math. Soc. Japan 20 (4), 643-647, (October, 1968) DOI: 10.2969/jmsj/02040643
KEYWORDS: 53.80
No abstract available
Hisao NAKAGAWA
J. Math. Soc. Japan 20 (4), 648-654, (October, 1968) DOI: 10.2969/jmsj/02040648
KEYWORDS: 57.31, 53.00
No abstract available
Koichiro HARADA
J. Math. Soc. Japan 20 (4), 655-672, (October, 1968) DOI: 10.2969/jmsj/02040655
KEYWORDS: 20.29
No abstract available
Hiroyoshi YAMAKI
J. Math. Soc. Japan 20 (4), 673-694, (October, 1968) DOI: 10.2969/jmsj/02040673
KEYWORDS: 20.20
No abstract available
Takeshi KONDO
J. Math. Soc. Japan 20 (4), 695-713, (October, 1968) DOI: 10.2969/jmsj/02040695
KEYWORDS: 20.43
No abstract available
Back to Top